# SDR CA121231005

- Difficulty date: December 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,986 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 10501102
- Condition: Failed
- Location: Landing Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING FLAP WAS SELECTED DURING NIGHT OPERATIONS IT WAS IMPOSSIBLE TO SEE THE LANDING FLAP INDICATION LIGHT.  THE LIGHT WAS TOO DIM.  TRACED TROUBLE TO THE MICROSWITCH CONTROLLING THE LAMP.  WHEN THE SWITCH WAS MOVED THE LAMP STARTED WORKING NORMALLY.  THE SWITCH WAS REPLACED.  THE SWITCH IS ALSO THE POSITION STOP FOR THE TAKEOFF FLAP. THE POSITION STOP WAS WORKING FINE.
